# SDR UPS96221052

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 655784817
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON CARGO TIE DOWN STA 560 LBL 23 WL 156.  CORROSION REWORK REVEALED TIE DOWN TO BE CRACKED.  REPLACED TIE DOWN AT STA 560 LBL 23 IAW SRM 51-30-2.
